全部 标题 作者
关键词 摘要


Phenobarbitone induced drug reaction with eosinophilia and systemic symptoms (DRESS): a case report

DOI: 10.5455/2319-2003.ijbcp20130620

Keywords: Phenobarbitone , Adverse drug reactions , Anti-epileptics

Full-Text   Cite this paper   Add to My Lib

Abstract:

Drug reaction with eosinophilia and systemic symptoms (DRESS) is a life threatening cutaneous drug reaction with visceral involvement and hematological abnormalities. Being a rare side effect, it is often under-reported and misdiagnosed. The fatal adverse drug reaction is associated most commonly with aromatic anti-epileptics phenytoin, carbamazepine and less frequently with phenobarbitone. Here, we report a case of phenobarbitone induced DRESS in a 1 year old male child. He succumbed to fulminant hepatic failure inspite of being put on steroids, hepatoprotectives, antibiotics and ventilatory support. [Int J Basic Clin Pharmacol 2013; 2(3.000): 333-335]

Full-Text

comments powered by Disqus